# SDR CA971015025

- Difficulty date: October 9, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Aircraft time: 29,390 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 26,289 hours, 23,937 cycles
- Component: Fuselage Main Bu, Lkheed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2.5 INCH CRACK FOUND IN BULKHEAD AT BS.968 BL ZERO WL.283.  RACK REPAIRED PER SRM.
